# SDR WTAA950186

- Difficulty date: April 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 806
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 622800200
- Condition: Broken Wire
- Location: Lt Mlg Uplock
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LAX - LEFT MAIN LANDING GEAR INTRANSIT LIGHT REPORTED INOPERATIVE.  MAINTENANCE FOUND BROKEN WIRE TERMINAL AT LEFT MAIN LANDING GEAR UPLOCK MICROSWITCH.  REPLACED WIRE  TERMINAL.  LANDING GEAR POSITION INDICATIONS OPERATIONAL CHECK NORMAL ON GROUND TEST.  AIRCRAFT RETURNED TO SERVICE.  (W)
